Forum

injection site itch

Hi All I started Copaxone in Feb and alls been going well until the last week when my injection sites have started itching I’m using bio oil but is there anything to easy the itching its driving me mad Jane

I used to get itching sometimes, but was normally too busy with kids and work to notice it much so, if you’re injecting in the evenings maybe try injecting in the morning? If that’s not any good, maybe try not using bio oil - rubbing it on might be aggrevating it? Other than that, I would probably try an anti-histamine if I were you. Karen x

Thanks Karen I inject just as I’m going to bed basically with the kids and animals its the one time that I get to myself, but this itching starts about 24hours after I’ve injected and goes on for a couple of days so I seem to have at least three itchy sites all the time, I will stop using bio oil in case its that jane x

Hi Jane,

I also started Copaxone in February and have terrible itching. I use E45 itchy skin cream and also take antihistamines when it’s really unbearable.

Sarah

Hi Jane,

i started copaxone 7 months ago and I also used to get itchy injection sites a day or 2 later. I used E45 itchy skin cream like previous poster and also took anti histamines which helped. I have found that the itching has virtually gone now unless I get really hot or wear tights. I think you will find that in a couple more months as your body gets used to the copaxone the itching will lessen.

Cathy

Hi, I found that the cold gel packs supplied with copaxone helped my itches enormously but you are advised not to put them on straight after the jab.

Try some witch hazel gel on it if a cold pack doesn’t work. I was on copaxone years ago and I use to get a massive red area about size of a tennis ball around it. Witch hazel was the only thing that worked for me, cold packs calmed it at bit but a bit awkward to sleep with and I couldn’t take them to work either.